It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board

Weight gain on steroids


Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 04-01-2016, 04:38 AM   #1
kard7
Newbie
(female)
 
Join Date: Mar 2016
Location: Collingswood, NJ USA
Posts: 2
kard7 HB User
Weight gain on steroids

I know this sounds like the last thing that I should be worried about, however, I'm concerned about how much weight the steroids are going to cause me to gain. My doctor reassured me by telling me when used properly I shouldn't gain that much, it's when doctors use more than the body would naturally make that people put on a lot of weight. It just really worries me. I would love to hear others experiences and how they were successful keeping the weight off or if needed how they were able to get the weight off. Thanks, I appreciate all the input I can get! I wish everyone the very best and hope you're feeling much better now that you know what is going on with your body and getting treatment! To everyone still waiting for answers, like me, I empathize with you! This is emotionally draining! Hang in there!
kard7

 
Reply With Quote
Sponsors Lightbulb
   
Old 04-30-2016, 07:59 AM   #2
sdbray89
Newbie
(male)
 
Join Date: Apr 2016
Location: Woodbury
Posts: 4
sdbray89 HB User
Re: Weight gain on steroids

You shouldn't really experience too much weight gain if you stick to the minimum amount of steroids. Unfortunately, it's difficult to find the right minimum because your body needs to repsond. My best indicator of when I'm taking too much is that I have trouble sleeping from the excess steroid. Stick to a low carb diet - mostly high quality protein and fruits/veggies and that will help - I feel like carbs go straight to my gut...

Hope this helps!

 
Reply With Quote
Old 01-18-2017, 10:33 AM   #3
Dragonfly Wings
Senior Veteran
(female)
 
Dragonfly Wings's Avatar
 
Join Date: Feb 2014
Location: Australia
Posts: 545
Dragonfly Wings HB UserDragonfly Wings HB UserDragonfly Wings HB UserDragonfly Wings HB UserDragonfly Wings HB UserDragonfly Wings HB UserDragonfly Wings HB UserDragonfly Wings HB User
Re: Weight gain on steroids

Hey there, how are you going now?

I have been on HC since Nov 29 last year and FC added a week and a half ago and in this time I have gained 3kg. It could be that I have also regained my appetite too though which was missing for a few years, so it is difficult to really "blame" the medication per say.

That said, due to my thyroid not working properly I am already overweight and can't really afford to gain much more

Take care!
K.
__________________
~*~ On the right path to regain my life! ~*~


 
Reply With Quote
Old 03-04-2017, 11:16 AM   #4
Sophi311
Newbie
(female)
 
Join Date: Aug 2016
Posts: 2
Sophi311 HB User
Re: Weight gain on steroids

I believe I was being over medicated and hence the weight gain. So I have reduced my dosage and watch what I eat and am losing weight, whilst still feeling well - in fact better than on higher doses. I have monitored my blood pressure to gauge that I am not under medicating.

Last edited by Administrator; 03-04-2017 at 11:18 AM.

 
Reply With Quote
Reply Reply




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:12 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!